# SDR SCNA20250602184

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 56,169 hours, 27,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORK ORDER 95669: WHILE PERFORMING OPERATIONAL CHECK OF EMERGENCY LIGHTS PER TC # 330100000 FOUND LH EMERGENCY LIGHTS INOP. - RESOLUTION: REMOVED AND REPLACED LH EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD
